Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 62, Pages 3931-3948
http://dx.doi.org/10.1155/S0161171203212023

Nested symmetric representation of elements of the Suzuki chain groups

Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 2 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Sayed, “Nested symmetric representation of elements of the Suzuki chain groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3931-3948, 2003. https://doi.org/10.1155/S0161171203212023.